MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G48372
Medical Device Problem Codes Fracture (1260); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Perforation of Vessels (2135); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event has been reported by the manufacturer under mdr# 3002808486-2019-01549.
 
Event or Problem Description
According to initial reporter: "a fracture had occurred at an unknown time after filter placement.Filter placement occurred in 2010.A single primary strut was found fractured.It sat perforating the ivc just below the main body of the filter.Patient was asymptomatic so the decision was made to leave the fractured strut as to not make the situation worse.The main body of the filter was successfully retrieved." per medwatch report - pt had ivc filter placed (b)(6) 2010.Recent radiology tests performed showed ivc filter fracture and perforation of one strut into infrarenal aorta.Ivc filter with 3 remaining primary struts intact and 8 secondary struts intact removed via interventional radiology procedure (b)(6) 2019.1 strut retained in infrarenal aorta (extraluminal) due to high risk of hemorrhage if removed.

Brand Name
COOK CELECT JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9156771
Report Number3005580113-2019-00483
Device Sequence Number1848788
Product Code DTK
UDI-Device Identifier00827002483729
UDI-Public(01)00827002483729(17)120709(10)E2617972
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
Report Date (Section F) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2012
Device Model NumberG48372
Device Catalogue NumberIGTCFS-65-JUG-CELECT-PERM
Device Lot NumberE2617972
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2019
Device Age9 YR
Event Location Hospital
Date Report to Manufacturer10/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age62 YR
Patient Weight59
Date Report Sent to FDA10/04/2019